# SDR FDEA2019112653090

- Difficulty date: November 25, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - L3 DOOR AFT LOWER FUSELAGE JAMB WEB CRACKED AT STATION 1310 BETWEEN LONGERON 26 LEFT & 27 LEFT.  CABIN - L3 DOOR AFT LOWER FUESELAGE JAMB, CRACKED WEB SKIN AT STATION 1310 BETWEEN LONGERON 26 LEFT AND 27 LEFT, REPAIRED AS PER SRM 53-40-5-2R FIGURE 201 REPAIR 3.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
